# SDR AALA201507069003

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 34,676 hours, 26,263 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: D2527114200600
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 9A SHADE STUCK IN CLOSED POSITION.  REPLACED WINDOW SHADE FAIRING ASSEMBLY AT ROW 9 LT.  OPERATIONS CHECKED GOOD AMM 25-23-43.  NEF 25-20G, CONTROL 0223N30 CLEARED. ITEM CLEARED ON MICS.
